A numerical method for factorizing the rational spectral density matrix

Yuzo Hosoya, Taro Takimoto

Research output: Contribution to journalArticle

Abstract

Improving Rozanov (1967, Stationary Random Processes. San Francisco: Holden-day.)'s algebraic-analytic solution to the canonical factorization problem of the rational spectral density matrix, this article presents a feasible computational procedure for the spectral factorization. We provide numerical comparisons of our procedure with the Bhansali's (1974, Journal of the Statistical Society, B36, 61.) and Wilson's (1972 SIAM Journal on Applied Mathematics, 23, 420) methods and illustrate its application in estimation of invertible MA representation. The proposed procedure is usefully applied to linear predictor construction, causality analysis and other problems where a canonical transfer function specification of a stationary process in question is required.

Original languageEnglish
Pages (from-to)229-240
Number of pages12
JournalJournal of Time Series Analysis
Volume31
Issue number4
DOIs
Publication statusPublished - Jul 2010

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A numerical method for factorizing the rational spectral density matrix'. Together they form a unique fingerprint.

  • Cite this